# SDR SWAA040740

- Difficulty date: March 9, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,859 hours, 75,681 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC1517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND CRACKS INDICATION AT BS 727 FRAME FASTENERS HOLES, STR 18A LT AND STR 18A RT.  REPAIRED FRAME PER SRM.
